# SDR GUUA05110702

- Difficulty date: May 11, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,149 hours, 26,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR WOULD NOT EXTEND NORMALLY. MANUAL EXTENSION GOT SAFE FOR LT AND RT MAINS. LANDED WITHOUT A LOCKED NOSE GEAR. SHUTDOWN RT ENGINE AT 1,000 FEET AND LT ENGINE PRIOR TO TOUCHDOWN.  REPLACED LT MAIN LANDING GEAR UP LOCK SWITCH AND SERVICE VALVE. LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL. TEST FLIGHT SATISFACTORY.
